# SDR MWEA99974

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912285509
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WINDOW PAN CRACKED AT STATION 700 NEAR LONGERON 12 LEFT.  MAINTENANCE FABRICATED AND INSTALLED NEW WINDOW PAN.
